Open Access
2013 Classification of Exact Solutions for Generalized Form of K(m,n) Equation
Hasan Bulut
Abstr. Appl. Anal. 2013(SI13): 1-11 (2013). DOI: 10.1155/2013/742643


The classification of exact solutions, including solitons and elliptic solutions, to the generalized K(m,n) equation by the complete discrimination system for polynomial method has been obtained. From here, we find some interesting results for nonlinear partial differential equations with generalized evolution.


Download Citation

Hasan Bulut. "Classification of Exact Solutions for Generalized Form of K(m,n) Equation." Abstr. Appl. Anal. 2013 (SI13) 1 - 11, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095318
MathSciNet: MR3132557
Digital Object Identifier: 10.1155/2013/742643

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI13 • 2013
Back to Top